MathSciNet Relay Station
MathSciNet bibliographic data
MR2060478 (2005e:60234) 60K35 (80A25)
Ramírez, A. F.; Sidoravicius, V. Asymptotic behavior of a stochastic combustion growth process. J. Eur. Math. Soc. (JEMS) 6 (2004), no. 3, 293–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement